MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10621
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported stent damage occurred.The 80% stenosed target lesion was located in the non-tortuous and non-calcified right coronary artery.Following pre-dilatation with a 3.5x20 nc emerge balloon catheter, a 5.00 x 28mm synergy drug eluting stent was selected for use.However, upon removal from the hoop, it was noted that the distal stent edge and struts appeared to be damaged.The technician noted that the struts were sticking up and not smooth on the delivery system.The stent was not advanced into the guide catheter or loaded into wire and was replaced another of the same device.The procedure was completed and there were no patient complications reported.
 
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).Device evaluated by mfr.: synergy ii us mr 5.00 x 28mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage.The struts along the mid-section and distal end were lifted and pulled distally.The undamaged crimped stent outer diameter was measured using snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11372986
Report Number2134265-2021-02190
Device Sequence Number19776495
Product Code NIQ
UDI-Device Identifier08714729973461
UDI-Public08714729973461
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number10621
Device Catalogue Number10621
Device Lot Number0024608761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1